On chaos in the oscillations of galaxies
Article first published online: 15 OCT 2010
© 2010 The Author. Journal compilation © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 411, Issue 1, pages 37–53, February 2011
How to Cite
Vandervoort, P. O. (2011), On chaos in the oscillations of galaxies. Monthly Notices of the Royal Astronomical Society, 411: 37–53. doi: 10.1111/j.1365-2966.2010.17656.x
- Issue published online: 21 JAN 2011
- Article first published online: 15 OCT 2010
- Accepted 2010 September 6. Received 2010 August 25; in original form 2010 August 7
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!